Paramic 100mg Oral Drops

Paramic 100mg Oral Drops

Gain a clear understanding of Paramic 100mg Oral Drops, a product by Systemic Healthcare formulated with the salt combination Paracetamol (100mg/ml). This medication is commonly used for Pain relief,Treatment of Fever. Continue reading to explore comprehensive details about its application and other essential information to help you make informed decisions regarding your health needs.

Information about Paramic 100mg Oral Drops (Brand: Systemic Healthcare) - Uses: Pain relief,Treatment of Fever

  • MRP: ₹
  • Packing:
  • Salt Combination: Paracetamol (100mg/ml)
  • Brand: Systemic Healthcare
  • Uses: Pain relief,Treatment of Fever

Description

  • Paramic 100mg Oral Drops helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain
  • It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold
  • Paramic 100mg Oral Drops may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor
  • It is usually best taken with food otherwise it may upset your stomach
  • Do not take more or use it for longer than recommended.
  • Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people
  • Consult your doctor if any of these side effects bother you or do not go away.
  • This medicine is widely prescribed and considered safe but is not suitable for everybody
  • Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines
  • It may affect the dose or suitability of this medicine
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Cautions

Liver: CAUTION: Paramic 100mg Oral Drops should be used with caution in patients with liver disease. Dose adjustment of Paramic 100mg Oral Drops may be needed. Please consult your doctor. However, the use of Paramic 100mg Oral Drops is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Paramic 100mg Oral Drops should be used with caution in patients with kidney disease. Dose adjustment of Paramic 100mg Oral Drops may be needed. Please consult your doctor.^However, Paramic 100mg Oral Drops contains paracetamol which is considered the safest painkiller for kidney disease patients.
Driving: SAFE: Paramic 100mg Oral Drops does not usually affect your ability to drive.
Breast feeding: SAFE IF PRESCRIBED: Paramic 100mg Oral Drops is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnency: CONSULT YOUR DOCTOR: Paramic 100mg Oral Drops may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Paramic 100mg Oral Drops.
Drug Action: Analgesic & Antipyretic-PCM
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: P-Aminophenol Derivative

Uses

Uses of Paramic 100mg Oral Drops

  • In Pain relief Paramic 100mg Oral Drops is a common painkiller used to treat aches and pains
  • It works by blocking chemical messengers in the brain that tell us we have pain
  • It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches
  • This medicine is very widely used and very rarely causes side effects if taken at the right dosage
  • Take it as it is prescribed to get the most benefit
  • Do not take more or for longer than needed as that can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time
  • It is also the first choice of painkiller during pregnancy or breastfeeding
  • In Treatment of Fever Paramic 100mg Oral Drops is also used to reduce a high temperature (fever)
  • It works by blocking the release of certain chemical messengers that cause fever
  • It may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor.
Missed Doses
If you miss a dose of Paramic 100mg Oral Drops, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Paramic 100mg Oral Drops
  • Headache
  • Constipation
  • Itching
  • Insomnia (difficulty in sleeping)
  • Nausea
  • Vomiting

Reviews

Add your review




Alternate Medicines


XTPara Drop

MRP: ₹ 32.75

Packing: 15.0 ml in 1 packet

Salts: Paracetamol (100mg/ml)

Brand: Torrent Pharmaceuticals Ltd

Walcin Oral Drops

MRP: ₹ 19.7

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Wallace Pharmaceuticals Pvt Ltd

P 100 Drop

MRP: ₹ 30.07

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Apex Laboratories Pvt Ltd

Cepal 100mg/ml Drop

MRP: ₹ 19.25

Packing: 15.0 ml in 1 packet

Salts: Paracetamol (100mg/ml)

Brand: Caplet India Pvt Ltd

T-98 Paediatric Drops

MRP: ₹ 32.98

Packing: 15.0 ml in 1 packet

Salts: Paracetamol (100mg/ml)

Brand: Mankind Pharma Ltd

PUC Oral Drops

MRP: ₹ 30.07

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Alkem Laboratories Ltd

Idemol 100mg Oral Drops

MRP: ₹ N/A

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Ideal Life Sciences Pvt Ltd

Calpol Paediatric Drops Peppermint

MRP: ₹ 30.07

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Glaxo SmithKline Pharmaceuticals Ltd

Babygesic Drops Orange

MRP: ₹ 24.76

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Meyer Organics Pvt Ltd

Curemol Oral Drops

MRP: ₹ 27.2

Packing: 15.0 ml in 1 bottle

Salts: Paracetamol (100mg/ml)

Brand: Curefuture Healthcare Pvt. Ltd